# SDR ASOA201805217087

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 38,212 hours, 29,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92175
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 3 EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK AT FRAME 52 IAW AMM 33-50-04.
